Home > Weekly Schedule > This Week in the Houses of the...

This Week in the Houses of the Oireachtas 30 January - 3 February 2017

See also: Order Papers | Dáil Order of Business| Committee Schedule
Oireachtas TV Schedule | Live Webcasts
 

Last updated Wednesday1 February 2017 at 18.10

The start times indicated in this schedule are based, in part, on the expected end time of preceding items of business. In the event items of business conclude earlier or later than expected, the start times for subsequent business may be affected.


Tuesday 31 January 2017


Dáil Éireann
 

2.00 p.m.    Leaders’ Questions (FF, SF, RIG, SD-GP) (32 mins)

2.32 p.m.   Order of Business (30 mins)
Motion re. Eighth Report of the Committee of Selection (without debate)
Motion re. Referral to Joint Committee of proposed approval by Dáil Éireann for a Directive of the European Parliament and of the Council amending Council Framework Decision 2004/757/JHA of 25 October 2004 laying down minimum provisions on the constituent elements of criminal acts and penalties in the field of illicit drug trafficking, as regards the definition of drug (Department of Health) (without debate)

3.02 p.m.   Taoiseach’s Questions (45 mins)

3.47 p.m.   Parliamentary Questions: Oral - Minister for Arts, Heritage, Regional, Rural and Gaeltacht Affairs (90 mins)

5.17 p.m.   Topical Issues (48 mins)
Private Notice Question (if any)

6.05 p.m.   Government Business:  (115 mins)
Disability (Miscellaneous Provisions) Bill 2016 -Order for Second Stage and Second Stage (Department of Justice and Equality)

8.00 p.m.   Private Members Business (Fianna Fáil): Motion re. Bus Éireann

10.00 p.m. Dáil Adjourns


Seanad Éireann

2.30 p.m.  Commencement Matters

3.30 p.m.  Order of Business
Motion re opt Proposal for a Directive of the European Parliament and of the Council amending Council framework Decision 2004/757/JHA of 25 October 2004 laying down minimum provisions on the constituent elements of criminal acts and penalties in the field of illicit drug trafficking, as regards the definition of drug – Referral to Committee without debate
(Department of Health)

4.45 p.m.   Adoption (Amendment) Bill 2016 – Committee Stage (Minister for Children and Youth Affairs)


Committee Meetings

Finance, Public Expenditure and Reform, and Taoiseach (Joint) CR4, LH 2000 12.30 p.m.
AGENDA: EU State Aid Investigations into Tax Rulings [Ms. Margrethe Vestager, Commissioner for Competition, European Commission]

Agriculture, Food and the Marine (Joint) CR1, LH 2000 4 p.m.
AGENDA: (i) Scrutiny of EU legislative proposals:
Schedule A: COM(2016)750 Geographical Indications - Spirit Drinks;
Schedule B: COM(2016)781 Fishing Opportunities - Black Sea; and
(ii) Challenges within the Organic Farming Sector
[Representatives from the Organic Farmers Representative Body]

Jobs, Enterprise and Innovation (Joint) CR4, LH 2000 4 p.m.
AGENDA: Hearings on the Banded Hours Contract Bill 2016 [PMB]
Session A: [Mr. David Cullinane T.D.]
Session B: [Representatives from Ibec, ISME, and Chambers Ireland]

Communications, Climate Action and Environment (Joint) CR2, LH 2000 5 p.m.
AGENDA: (i) Election of Vice-chairman
(ii) Scrutiny of EU legislative proposals: Schedule A  COM (2016) 767 Energy from renewable sources; COM (2016) 861 and COM (2016) 864 The internal market for electricity; COM (2016) 863 EU Agency for the Cooperation of Energy Regulators and COM (2016) 759 Energy Union.
(iii) Policy issues arising from the Prohibition of the Exploration and Extraction of Onshore Petroleum Bill 2016 [PMB] and EPA led Joint Research Programme on the Impacts of Hydraulic Fracturing on the Environment and Human Health [Officials from the Department of Communications, Climate Action and Environment; Geological Survey of Ireland; Environmental Protection Agency; and consortium led by CDM Smith Ireland Limited]


Wednesday 1 February 2017


Dáil Éireann

10.00 a.m.  Statements on the Establishment of a Commission of Investigation into NAMA (120 mins)

12.00 p.m.  Leaders’ Questions (FF, SF, AAA-PBP, I4C) (32 mins)

12.32 p.m.  Questions on Promised Legislation (30 mins)

1.02 p.m.  Taoiseach’s Questions (45 mins)

1.47 p.m.  P.Q.s: Oral - Minister for Health (90 mins)

3.17 p.m.  Topical Issues (48 mins)
Private Notice Question (if any)

4.05 p.m.  SOS

4.45 p.m.  Private Members Business (Rural Independent Group): Motion re. Roads Funding (120 mins)

6.45 p.m.  Government Business: (210 mins)
Criminal Law (Sexual Offences) Bill 2015 (Seanad) - Order for Report, Report and Final Stages (Department of Justice and Equality)
Minerals Development Bill 2015 (Seanad) - Second Stage (Department of Communications, Climate Action and Environment)
Disability (Miscellaneous Provisions) Bill 2016 - Second Stage resumed (Department of Justice and Equality)

10.15 p.m.  Dáil Adjourns


Seanad Éireann

10.30 a.m.  Commencement Matters

11.30 a.m.  Order of Business

12.45 p.m. Health (Miscellaneous Provisions) Bill 2016 - Second Stage - (Minister for Health)

3.00 p.m.  Knowledge Development Box (Certification of Inventions) Bill 2016 – Report and Final Stages  - (Department of Job, Enterprise and Innovation)

4.30 p.m.  Private Members Business - Convictions for Certain Sexual Offences (Apology and Exoneration) Bill 2016 – Second Stage (Senators Ged Nash, Ivana Bacik, Kevin Humphreys, Aodháin Ó Riordáin)


Committee Meetings 

Future of Healthcare (Select) CR3, LH 2000 9 a.m.
AGENDA: Health Service Reform [Mr. Phelim Quinn. Chief Executive Officer, Health Information and Quality Authority (HIQA)]

Justice and Equality (Joint) CR2, LH 2000 9 a.m.
AGENDA: Scrutiny of EU Legislative Proposal - Schedule A COM (2016) 723 Insolvency and Restructuring

Housing, Planning, Community and Local Government(Joint) CR1, LH 2000 9.30 a.m.
AGENDA: Vacant Housing, Derelict Sites and Underused Spaces
Session A:   [Dr. Lorcan Sirr, Dublin Institute of Technology,  and Mr Pat Doyle, Chief Executive Officer of the Peter Mc Verry Trust]
Session B:   [Representatives from the Housing Agency and County and City Management Association (CCMA)]

Future Funding of Domestic Water Services (Joint) CR4, LH 2000 1.30 p.m.
AGENDA: Public Engagement and Transparency [Representatives from the Public Water Forum]

Transport, Tourism and Sport (Joint) CR3, LH 2000 1.30 p.m.
AGENDA: Session A: 1.30 p.m. Sport in Ireland: Challenges, Strategies and Governance (resumed)
[Mr. Shane Ross, T.D.,  Minister for Transport, Tourism and Sport and Mr. Patrick O'Donovan, T.D., Minister of State with responsibility for Tourism and Sport]
Session B: 3.00 p.m. Current financial situation within Bus Éireann and the Expressway Service (resumed) [Minister for Transport, Tourism and Sport]

European Union Affairs (Joint) CR1, LH 2000 2 p.m.
AGENDA: Private Meeting

Arts, Heritage, Regional, Rural and Gaeltacht Affairs (Joint) CR2, LH 2000 2.15 p.m.
AGENDA: Céard a theastaíonn a dhéanamh chun pobal tuaithe inmharthana a chaomhnú (atógáil) [Íonadaí An tÚdarrás Náisiúnta Iompair, Bus Éireann agus Iarnród Éireann]
What it takes to sustain a viable rural community (resumed) [Representatives of National Transport Authority, Bus Éireann and Iarnród Éireann]

Working Group of Committee Chairmen CR1, LH 2000 4 p.m.
AGENDA: Private Meeting


Thursday 2 February 2017


Dáil Éireann
 

12.00 p.m.  Leaders’ Questions (FF, SF, LAB, I4C)  (32 mins)

12.32 p.m.  Questions on Promised Legislation  (15 mins)

12.47 p.m.  Weekly divisions (43 minutes)

1.30 p.m.  Government Business: (120 mins)
Criminal Law (Sexual Offences) Bill 2015 (Seanad) - Report and Final Stages resumed (Department of Justice and Equality)
Minerals Development Bill 2015 (Seanad) - Second Stage (Department of Communications, Climate Action and Environment)
Disability (Miscellaneous Provisions) Bill 2016 - Second Stage resumed (Department of Justice and Equality)

3.30 p.m.  Parliamentary Questions: Oral - Minister for Agriculture, Food and the Marine (90 mins)

5.00 p.m.  Topical Issues (48 mins)
Private Notice Question (if any)

5.48 p.m.  Committee Report/PMB: Report on Garda Oversight and Accountability – Joint Committee on Justice and Equality (120 mins)

7.48 p.m.  Dáil Adjourns


Seanad Éireann 

10.30 a.m.  Commencement Matters

11.30 a.m.  Order of Business

1.30 p.m.   Knowledge Development Box (Certification of Inventions) Bill 2016 – Report and Final Stages (resumed)  (Department of Job, Enterprise and Innovation)

2.00 p.m.  Statements on the Irish Language (Minister of State for Gaeltacht Affairs)


Committee Meetings 

Health (Joint) CR4, LH 2000 9 a.m.
AGENDA: General Practitioner issues in a properly functioning Primary Care service [Representatives from the Irish College of General Practitioners; the Irish Medical Organisation; and the National Association of General Practitioners]

Public Accounts CR3, LH 2000 9 a.m.
AGENDA: (i) Business of the Committee;
(ii) C&AG Special Report 93: Annualised Hours of the Prison Service
Appropriation Accounts 2015Vote 21: Prisons
[Representatives from the Department of Justice and Equality]

Finance, Public Expenditure and Reform, and Taoiseach (Joint) CR2, LH 2000 9.30 a.m.
AGENDA: EU State Aid Investigations into Tax Rulings (resumed)
Session A - 10 a.m: Minister for Finance; and
Session B - 11.30 a.m: Mr Niall Cody, Chairman, Office of the Revenue Commissioners]

Dáil Business R160 5-Storey Block 10.30 a.m.
AGENDA: Private Meeting


Bills Scheduled for Consideration this Week

Dáil

Dáil Tuesday
Disability (Miscellaneous Provisions) Bill 2016


Dáil Wednesday
Criminal Law (Sexual Offences) Bill 2015 (Seanad)
Minerals Development Bill 2015 (Seanad)
Disability (Miscellaneous Provisions) Bill 2016


Dáil Thursday
Criminal Law (Sexual Offences) Bill 2015 (Seanad)
Minerals Development Bill 2015 (Seanad)
Disability (Miscellaneous Provisions) Bill 2016


Seanad

Seanad Tuesday
Adoption (Amendment) Bill 2016

Seanad Wednesday
Health (Miscellaneous Provisions) Bill 2016
Knowledge Development Box (Certification of Inventions) Bill 2016

Seanad Thursday
Knowledge Development Box (Certification of Inventions) Bill 2016

Committees

Committees Tuesday

Committees Wednesday

Committees Thursday


 


 

Indicative Business for Week Commencing 6 February 2017

GOVERNMENT BUSINESS
Knowledge Development Box (Certification of Inventions) Bill 2016 [Seanad] – Second Stage
Other items to be confirmed

PRIVATE MEMBERS BUSINESS
Tuesday 7 February 2017 - Fianna Fáil –  Public Services and Procurement (Social Value) Bill 2017
Wednesday 8 February 2017 - Social Democrats-Green Party – Media Ownership Bill 2017

THURSDAY BUSINESS FOR PRIVATE MEMBERS' BILLS / COMMITTEE REPORTS ON 2 FEBRUARY 2017
Report on the Rising Costs of Motor Insurance – Joint Committee on Finance, Public Expenditure and Reform, and Taoiseach

 


Provisional Listing of Bills for Dáil Select Committee Consideration

** Week commencing 6 February January 2017
Communications Regulation (Postal Services) (Amendment) Bill 2016

** Week commencing 13 February 2017


Email Alerts

If you would like to be notified by email when This Week in the Houses of the Oireachtas or the Committee Schedule are published, please see details of our Email Alert subscription service.

This Week in the Houses of the Oireachtas is compiled by the Communications Unit of the Houses of the Oireachtas Service


 

 

 


 
Users who read this document also viewed..
10 January 1997 - A guide issued in accordance with Sections 15 and 16 of the more ...
07 January 2004 - The Houses of the Oireachtas Commission, came into existence on more ...
07 January 2004 - The Houses of the Oireachtas Commission, came into existence on more ...
10 January 1997 - A guide issued in accordance with Sections 15 and 16 of the more ...